Universal Journal of Computational Mathematics(CEASE PUBLICATION) Vol. 2(5), pp. 87 - 89
DOI: 10.13189/ujcmj.2014.020501
Reprint (PDF) (221Kb)


On the Zeros of a Polynomial in a Given Domain


M. S. Pukhta *
Division of Agricultural Statistics, Sher-e-Kashmir University of Agricultural Sciences & Technology of Kashmir, Srinagar (191121), India

ABSTRACT

In this paper we obtain results concerning the bound for the number of zeros for the polynomial p(z) which generalizes well known result due to A.Ebadian ,M.Bidkham and M.Eshaghi Gordji [Number of zeros of a polynomial in a given domain, Tamkang Jour, of Mathematics, Vol 42, No.4,(2011), 531-536] and also improves upon some well-known results.

KEYWORDS
Polynomial, Zeros, Complex Number, Prescribed Region

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] M. S. Pukhta , "On the Zeros of a Polynomial in a Given Domain," Universal Journal of Computational Mathematics(CEASE PUBLICATION), Vol. 2, No. 5, pp. 87 - 89, 2014. DOI: 10.13189/ujcmj.2014.020501.

(b). APA Format:
M. S. Pukhta (2014). On the Zeros of a Polynomial in a Given Domain. Universal Journal of Computational Mathematics(CEASE PUBLICATION), 2(5), 87 - 89. DOI: 10.13189/ujcmj.2014.020501.